View Full Version : Help! Confused about Medication dose.


carlos3082
04-19-17, 10:18 PM
Not sure where to start as I am a little confused and hope this posting makes sense. :)

I am 34 male and started taking Adderall about 9-10 Months ago after my therapist suggested to get help from a psychiatrist. After trial and error found that 20mg by 6am and 20mg by 12pm helped. I felt normal just more calm, attentive with more selfcontrol. Taking the same dose for about 4 months.

Note: The only major change in my life has been my diet. One day I felt like not eating meat, then one day turned into a week and then a month.

Note: I have never been able to read a book from beginning to end.

Both A and B happened in the last 7 days.

A) For the last 3-4 Days when I take my am dose i feel it might be a little too strong. Not sure how to explain it. I feel it in my face. I have always taken my medication as prescribed. It makes no sense how a dose can now be too strong? Right?

B)I decided to prepare myself to go back to school and realized there is problem I didn't realize was there. Every time I try to read, whether is a small article or a long forum posting I find that after a 3-5 minutes I start skip lines and then paragraphs and then I stop. Even if it is something that is very interesting to me. Now, I realize what I am doing and try to go back but in the end, I stop and move to read something else.

Today I explained B to my doctor and he prescribed Wellbutrin in conjunction with same dose of Adderall. I think I was so concentraded to have him help me with B that I forgot to mention A.

What should I do? Should I call doctor and explain A? I am concerned he might think I'm abusing the medication. Should I cut dose in 1/2 and see how I function before starting the new medication?

Any advice will be appreciated :)

sarahsweets
04-20-17, 12:19 AM
How has your sleep been? sleep and eating are huge when it comes to how well meds work.

carlos3082
04-20-17, 01:25 AM
Adderall has reduced my appetite alot. If busy I can go the entire day with very little food. About 4 months ago I started taking a meal replacement (soylent) with morning dose. I drink another meal replacement with mid-day dose If I don't have food ready or not hungry. By dinner time, I am always hungry.

3 months ago I told doctor that I was having trouble sleeping(3hrs of sleep per day). He prescribed sleeping aid and commented on watching what I drink. Later, I realized that I was drinking too much coffee. Now, I avoid caffeinated drinks after 5pm. Since then I get on average 7 hours of sleep.

carlos3082
04-20-17, 11:40 AM
Update:

I started feeling more normal by the end of the day about 10-11 pm.

Today, I took my normal AM dose two hours ago with bottle of soylent. An hour ago started getting same sensation. Feeling slightly not as pronounced as before but still present.